Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Does progyluton taken for period problem cause weight gain ?

progyluton is it true that it can cause weight gain . I am 1.5 year post-bypass patient. Age: 23 and single. Height: 1.70 mtrs. Weight: 111kg Am on 1200 calories diet and my weight is increasing since i have been taken progyluton for 20 days now. I have problem with my period. I have my period once every three months and my doctors said that my hormons test is excelent but because i have lost 50kg my body is not adapting well with the weight loss . So i have to take progyluton for six months and then come back to see her again.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  700
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for consulting HealthcareMagic!

It may cause weight gain in some cases but not in all. Anyhow, as you that there are plenty of other causes for weight gain which needs to be ruled before attributing it to progyluton. I think that at this time it is prudent to discuss the about this medication with your treating doctor who had analyzed your problem better. Hope I have answered your query. Let me know if you have have any clarifications.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:

Wish you good health!
Answered: Wed, 16 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor